# SDR DALA2024122311939

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0721914) CORROSION ON FORWARD CARGO BAY SHIELD AFT OF DOOR AT STA 480+ 12-STA 500A STR 25R WL 168. REMOVED,REPLACED AND INSTALLED NEW FWD CARGO BAY SHIELD FROM STA 480+12 TO STA 500A STR 25R WL 168. IAW B737-900 SRM 51-40-02-0G AND DWG# 143A0080.
